Skip to content

Data Portal

Explore and download the Museum’s research and collections data.

Stochastica

Number: 27724.0
In Author: Caradja & Meyrick
Author: Meyrick
Family: Autostichidae
Genus: Stochastica
Journal: Dt. ent. Z. Iris
Year: 1938
Homonym Count: 1.0
Page: 6
Ref Id: 10569.0
Status: Available name
Superfamily: Gelechioidea
Volume: 52
Type Country: ? COUNTRY
Type Depository: (? Depository)
Type Locality: ? Locality
Types: ? Type status
Type Des: by monotypy
Type Sp Author: Meyrick
Type Sp In Author: Caradja & Meyrick
Type Sp Journal: Dt. ent. Z. Iris
Type Sp Page: 6
Type Sp Volume: 52
Type Sp Year: 1938
Type Sp Ref Id: 10569.0
Type Sp Genus: Stochastica
Type Sp: virgularia
Memo Links: ['http://www.biodiversitylibrary.org/search?searchTerm=STOCHASTICA', 'http://en.wikipedia.org/wiki/Oecophoridae']
Memo: Nye & Fletcher (1991) included STOCHASTICA in the subfamily OECOPHORIDAE: AUTOSTICHINAE, treated by Hodges, in Kristensen (1999) as a subfamily of AUTOSTICHIDAE. Nye & Fletcher (1991) stated:- Stochastica was established in the "Gelechiadae"; it was transferred to the Oecophoridae: Autostichinae by Hodges, 1978, in Dominick et al., Moths Am. N. of Mexico 6 (1): 9.

Cite this as

We track changes to records and therefore you have a choice of citation options:

To cite the most up to date record data use the Latest URL.

Or to cite this specific version of a record's data, ensuring any followers of the link see the same data every time they visit the link, use the Version URL.

Additional Information

Format unknown
License Creative Commons Attribution Share-Alike
Dataset buttmoth
Dataset ID f8bc9b9c-009a-4689-bd01-ed621095c457
Resource Butterflies and Moths of the World
Resource ID c1727662-2d1e-426f-818c-d144552a747c